# SDR DALA2015102206384

- Difficulty date: October 21, 2015
- Submitted: October 23, 2015
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 44,201 hours, 14,671 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Unknown
- Location: Left
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SYS LOSS OF HYD QTY AND MOMENTARY LOSS HYD PRESSURE.  REPLACED LT ENGINE HYD PUMP IAW MM 29-11, LEAK CKS & OPS CKS NORMAL.   REPLACED LT EDP PRESS & CASE DRAIN FILTERS IAW MM 29-11.  NO CONTAMINATION.  NOTED REPLACED LT HYD SYS ELECTRIC PUMP PRESSURE AND CASE DRAIN FILTERS IAW MM 29-11, NO CONTAMINATION NOTED  REPLACED PTU PRESS FILTER AND CASE DRAIN FILTER IAW MM 29-22.  NO CONTAMINATION NOTED REPL LT HYD SYS RETURN FILTER IAW MM 29-30 NO CONTAMINATION NOTED REPLACED CASE DRAIN LINE FROM LT ELEC HYD. PUMP LEAK CHECKED OK.  WASHED ACFT BELLY AND WHEELWELLS OF RESIDUAL HYD FLUID  MOTORED  LT ENGINE NUMEROUS TIMES, CYCLED ALL FLIGHT CONTROLS SEVERALS.
